MathSciNet Relay Station
MathSciNet bibliographic data
MR1758598 30C55
Suffridge, T. J.; Thompson, J. W. Local behavior of harmonic mappings. Complex Variables Theory Appl. 41 (2000), no. 1, 63–80.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement